Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 365, NWS Austin/San Antonio, TX

July 21, 2007Edwards County, Kerr County, Real County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 21, 2007, 11:10 AM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 110 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 21, 2007, 11:10 AM CDT (16:10 UTC)
Expired
Jul 21, 2007, 1:00 PM CDT
In force
110 min
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Edwards County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 1:00 PM CDTFLOOD3 S Camp Wood, TXHIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1336 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 211613
FFWEWX
TXC137-265-385-211800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 AM CDT SAT JUL 21 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF ROCKSPRINGS...
  KERR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF KERRVILLE...
  REAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF LEAKEY...

* UNTIL 100 PM CDT

* AT 1103 AM CDT...WIDESPREAD SHOWERS AND THUNDERSTORMS PRODUCING 
  MODERATE TO HEAVY RAINFALL CONTINUE ACROSS EDWARDS...REAL AND
  KERR COUNTIES. MOVEMENT IS NORTHWEST AT 15 MPH. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNTAIN
  HOME...KERRVILLE STATE PARK...KERR WILDLIFE MGMT AREA...INGRAM AND
  HUNT

RUNOFF FROM ADDITIONAL HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
      2992 9918 2993 9962 2964 9963 2963 10069
      3029 10069

$$
2 follow-up statements
000 
WGUS74 KEWX 211638
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 AM CDT SAT JUL 21 2007

TXC137-265-385-211800-
EDWARDS TX-KERR TX-REAL TX-
1136 AM CDT SAT JUL 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
REAL...KERR AND EDWARDS COUNTIES...

AT 1128 AM CDT...WIDESPREAD SHOWERS AND THUNDERSTORMS PRODUCING MODERATE 
TO HEAVY RAINFALL CONTINUE ACROSS REAL...KERR AND EDWARDS COUNTIES. ANY
ADDITIONAL RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING.
MOVEMENT IS WEST AT 10 TO 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKSPRINGS...MOUNTAIN HOME...KERRVILLE...KERRVILLE STATE PARK...KERR
WILDLIFE MGMT AREA...INGRAM AND HUNT.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
      2992 9918 2993 9962 2964 9963 2963 10069
      3029 10069

$$
000 
WGUS74 KEWX 211807
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 PM CDT SAT JUL 21 2007

TXC265-385-211816-
KERR TX-REAL TX-
106 PM CDT SAT JUL 21 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR REAL AND KERR COUNTIES...

HEAVY RAINFALL HAS ENDED ACROSS REAL AND KERR COUNTIES. HOWEVER
RIVERS...STREAMS AND DRAINAGE DITCHES REMAIN DANGEROUS DUE TO
SWIFT WATER.

LAT...LON 3029 9931 3014 9930 3013 9893 2980 9894
      2992 9918 2993 9962 2964 9963 2963 10069
      3029 10069

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:59 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jul 21, 6:59 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT SAT JUL 21 2007

.AVIATION...
CIGS AOB 1000 FT THRU 15Z WITH MVFR VSBYS FROM PATCHY
FOG/HAZE AND LIGHT RAIN WITH SCT SHRA AND TSRA.  CIGS
1 THSD TO 2 THSD BKN TO OVC AFTER 15Z WITH OCNL SHRA
AND TSRA. CIGS 3 THSD TO 6 THSD BKN FROM 19Z TO 03Z
WITH SCT SHRA AND TSRA. CIGS LOWERING AGAIN TO AROUND
1 TO 2 THSD BKN BY 04Z TO 06Z AND BECOMING CIGS 800 TO
1200 FT OVC FROM 07Z TO 12Z.

&&

.PREV DISCUSSION... /ISSUED 318 AM CDT SAT JUL 21 2007/

..WET AND DANGEROUS WEATHER PATTERN WILL CONTINUE THIS WEEKEND...

DISCUSSION...
PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST
SATURDAY NIGHT ACROSS SOUTH CENTRAL TEXAS. WIDESPREAD SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
REGION TODAY BEFORE DECREASING AFTER SUNSET. GROUNDS ARE ALREADY
THOROUGHLY SATURATED FROM RAINFALL THE PAST FEW DAYS (RECORDED
OVER 8 INCHES YESTERDAY HERE AT THE OFFICE) SO ANY ADDITIONAL RAIN
WILL BE QUICK TO RUNOFF. GIVEN THIS SCENARIO...THE FLASH FLOOD
WATCH WILL BE EXTENDED LATER THIS MORNING. WILL LIKELY SEE
WIDESPREAD RAINFALL TOTALS REACHING 3 TO 4 INCHES BY SATURDAY
NIGHT...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 8 INCHES POSSIBLE
BEFORE MIDNIGHT.

THE RAIN THREAT WILL SHIFT TO THE WESTERN HALF OF THE CWA DURING
THE EVENING...WITH ONLY ISOLATED ACTIVITY EXPECTED ACROSS THE
EASTERN HALF AFTER MIDNIGHT. SUNDAY LOOKS A LITTLE DRIER AS
RIDGING ALOFT BUILDS INTO THE REGION. WILL STILL SEE SOME SHOWERS
AND THUNDERSTORMS ON SUNDAY...BUT WILL BE VERY DEPENDENT UPON
DIURNAL HEATING. DRIER PATTERN WILL PERSIST THROUGH THE BEGINNING
OF THE WEEK...BUT THE EASTERN HALF OF THE CWA WILL STILL CARRY AT
LEAST SLIGHT CHANCE POPS. THE POSSIBILITY OF SCATTERED SHOWERS
DEVELOPING MAINLY DURING THE DAYTIME WILL CONTINUE THROUGH THIS
TIME FRAME DUE TO SOUTHEAST WINDS AT THE SURFACE...NORTH WINDS
ALOFT...AND MOIST UNSTABLE AIR THROUGH THE MID LEVELS.

THE RAIN CHANCES WILL BEGIN TO INCREASE AGAIN BY MID-WEEK AS THE
UPPER RIDGES INFLUENCES WEAKEN ACROSS SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A RENEWED POSSIBILITY OF FLASH FLOODING LATE IN THE
WEEK.

TEMPERATURES TODAY WILL CONTINUE TO BE ABOUT 10 DEGREES BELOW NORMAL
DUE TO THE RAINY AND OVERCAST CONDITIONS. A SLIGHT WARMING TREND
IS EXPECTED LATE THIS WEEKEND...BUT DAYTIME HIGHS STILL LOOK TO BE
3 TO 5 DEGREES BELOW MID JULY NORMALS THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  92  73  93 /  70  20  40  20  20
AUSTIN BERGSTROM INTL AIRPORT  82  70  92  70  91 /  70  20  40  20  20
DEL RIO INTL AIRPORT           83  73  93  75  93 / 100  60  20  10  10
SAN ANTONIO INTL AIRPORT       82  72  91  73  93 /  70  20  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/08
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 7:55 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  U0 MPH           GUADALUPE          TX   PUBLIC

&&
Local storm report, Jul 21, 9:39 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            5 S UTOPIA              29.54N 99.53W
07/21/2007                   UVALDE             TX   EMERGENCY MNGR

            WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.

0851 AM     FLOOD            5 S TARPLEY             29.56N 99.28W
07/21/2007                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
            THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.

0930 AM     FLOOD            MEDINA                  29.80N 99.25W
07/21/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF BANDERA.

0930 AM     FLOOD            HONDO                   29.36N 99.16W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF MEDINA.

0930 AM     FLOOD            UVALDE                  29.22N 99.78W
07/21/2007                   UVALDE             TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
            UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
            481, HIGHWAY 1050 AND OTHERS.

&&

PM
Local storm report, Jul 21, 10:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
            WATER.

&&

PM
Local storm report, Jul 21, 10:42 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/20/2007  M1.51 INCH       TRAVIS             TX   CO-OP OBSERVER

            AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.

0830 AM     HEAVY RAIN       8 NNW AUSTIN            30.41N 97.80W
07/20/2007  M1.68 INCH       TRAVIS             TX   UTILITY COMPANY

            LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
            TO 830 AM.

0144 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.71 INCH       COMAL              TX   ASOS

            5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.

0330 PM     HEAVY RAIN       8 S SEGUIN              29.46N 97.97W
07/20/2007  M5.10 INCH       GUADALUPE          TX   TRAINED SPOTTER

            5.10 INCHES SINCE 130 PM.

0338 PM     HEAVY RAIN       10 E NEW BRAUNFELS      29.70N 97.95W
07/20/2007  M8.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.

0350 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.33 INCH       COMAL              TX   ASOS

            7.33 INCHES SINCE 900 AM.

0430 PM     FLASH FLOOD      6 SE NEW BRAUNFELS      29.64N 98.05W
07/20/2007                   GUADALUPE          TX   NWS EMPLOYEE

            HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN

0445 PM     FLASH FLOOD      6 N STOCKDALE           29.32N 97.96W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE

0507 PM     FLASH FLOOD      BULVERDE                29.74N 98.45W
07/20/2007                   COMAL              TX   DEPT OF HIGHWAYS

            FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
            46.

0507 PM     FLASH FLOOD      10 W CHRISTINE          28.79N 98.66W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX HWY 140 CLOSED TO HIGH WATER

0600 PM     FLASH FLOOD      5 NE NEW BRAUNFELS      29.76N 98.06W
07/20/2007                   COMAL              TX   LAW ENFORCEMENT

            I35 ACCESS RD CLOSED AT MILE MARKER 195

0624 PM     FLASH FLOOD      S POTEET                29.04N 98.58W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            HWY 16 SOUTN FROM POTEET TO JOURDANTON CLOSED FOR HIGH
            WATER.

0630 PM     FLASH FLOOD      NE POTH                 29.07N 98.08W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            TX HWY 541 CLOSED FROM POTH TO KOSCIUSKO ALSO FM 1347
            CLOSED FROM PANDORA TO KOSCIUSKO ALSO FM 1346 FROM LA
            VERNIA TO NEAR SAINT HEDWIG.

0717 PM     FLASH FLOOD      8 NW SAN MARCOS         29.96N 98.02W
07/20/2007                   HAYS               TX   LAW ENFORCEMENT

            RANCH ROAD 12 CLOSED FOR HIGH WATER AND SOME ROAD
            WASHOUTS.

0736 PM     FLASH FLOOD      CAMPBELLTON             28.75N 98.30W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX FM 791 CLOSED FROM THE MCMULLEN CO LN NORTHEAST
            THROUGH CAMPBELLTON TO 10 MILES NORTHEAST OFCAMPBELTON.

0736 PM     FLASH FLOOD      9 SSW PEARSALL          28.77N 99.15W
07/20/2007                   FRIO               TX   LAW ENFORCEMENT

            BOTH ACCESS RDS AND THE NORTH BOUND RIGHT LANE ON I35
            CLOSED FOR HIGH WATER AT DERBY.

&&

PM
Local storm report, Jul 21, 10:51 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLOOD            SPOFFORD                29.17N 100.41W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
            THE ROAD.

&&

PM
Local storm report, Jul 21, 11:02 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     FLOOD            3 N CONCAN              29.56N 99.73W
07/21/2007                   UVALDE             TX   CO-OP OBSERVER

            HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
            WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
            FLOOD AND GARNER STATE PARK IS BEING EVACUATED.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.